Couldn't find what you looking for?

TRY OUR SEARCH!


My husband has developed ED, he is 60 and I guess that it is normal. He wants to try cialis. I’m not sure about its safety. I have heard about side effects like blindness or painful erection that can lead to irreversible ED. He does not use medications and is generally in a good shape. Please tell me more about possibly risks related to calis, how dangerous exactly it can be. Thanks.

Loading...


Cialis is not for everyone. If any of medical problems like high blood pressure, kidney or liver dysfunction, stomach ulcers, blood cells problems exist, the risks are greater. Cialis can cause blurred vision and sudden drop of blood pressure. Side effects that are most commonly anticipated are indigestion, headache, flushing and back pain. Stuffy and runny nose is also likely to occur.
Reply

Loading...

Hi
Cialis can cause myalgia. If you are worried about heart complications, you can use Levitra. Levitra has a softer effect on the individual's cardiovascular system.
Reply

Loading...